Publication detail
Conditional Stability and Asymptotic Behavior of Solutions of Weakly Delayed Linear Discrete Systems in R^2
DIBLÍK, J. HALFAROVÁ, H. ŠAFAŘÍK, J.
Original Title
Conditional Stability and Asymptotic Behavior of Solutions of Weakly Delayed Linear Discrete Systems in R^2
Type
journal article in Web of Science
Language
English
Original Abstract
Two-dimensional linear discrete systems
$$
x(k+1)=Ax(k)+\sum\limits_{l=1}^{n}B_{l}x_{l}(k-m_{l}),\,\,\,k\ge 0
$$are analyzed,
where $m_{1}, m_{2},\dots, m_{n}$ are constant integer delays, $0
Keywords
asymptotic behavior; discrete system; weakly delayed system
Authors
DIBLÍK, J.; HALFAROVÁ, H.; ŠAFAŘÍK, J.
Released
12. 6. 2017
Publisher
Hindawi
Location
Spojené Státy Americké
ISBN
1607-887X
Periodical
Discrete Dynamics in Nature and Society
Year of study
2017
Number
2017
State
United States of America
Pages from
1
Pages to
10
Pages count
10
URL
Full text in the Digital Library
BibTex
@article{BUT137194,
author="Josef {Diblík} and Hana {Boháčková} and Jan {Šafařík}",
title="Conditional Stability and Asymptotic Behavior of Solutions of Weakly Delayed Linear Discrete Systems in R^2",
journal="Discrete Dynamics in Nature and Society",
year="2017",
volume="2017",
number="2017",
pages="1--10",
doi="10.1155/2017/6028078",
issn="1607-887X",
url="http://dx.doi.org/10.1155/2017/6028078"
}